# SDR GTIA030615

- Difficulty date: July 28, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FTW - FOUND OVERWING EMERGENCY EXIT SIGNS ARE INOPERATIVE.  TROUBLESHOOT OVERWING EMERGENCY EXIT SIGNS AND FOUND SHORTED WIRES TO THE EXIT LIGHTS.  REPAIRED SHORTED WIRING.  (M)
